Weight Loss, gastric trouble and hairloss this question feed

crystal, 27 July 2017 10:11

Hi, I'm 22yrs old,5'7 height, weight 70kg and menstrual cycle normal. Its been 8 months that i suddenly put on weight. I wanted to reduce 10kgs especially belly fat. I've gastric trouble and hair fall issues too. I can see baldness. please suggest me what to do.

Tags: Gastric problem, Hairfall, Weight loss
Read Replies | Related Questions | Ask Question? | Post Reply

Doctor's Ayurvedic Advice:-

Hello, Exercise along with following ayurvedic medicines can help in losing weight effectively. 1.Divya triphala guggul- two tablets twice a day with luke warm water after meals and should be taken only for 4-5 months, prolonged use should be discouraged. 2.Baidyanath medohar guggul- 2 tablets twice a day before meals with luke warm water. 3.Bhringraj oil or sesa oil- apply locally every alternate night and keep it o scalp overnight. 4.Mix patanjali amla juice with patanjali aloevera juice with fibres and take 30ml of mixture with water  empty stomach in morning.

Pls. visit our store for Ayurvedic & Herbal Medicines
posted by Dr.Kanika on 28 July 2017 11:15

Reply as Guest OR Sign Up / Login


Answer length: 0 characters.


Related Questions


How to enlarge penis size & gain weight

asked by atulsingh on 21 December 2009 8:44
Namaste Sir, I am 27 yrs old boy, my penis size is too short, please suggest me how can I enlarge my penis, & how can i get... Read More
Expert's Advice (Dr.Ravinder):- Hello and greetings from myyog.com Every guy wants to have big thick penis and enormous sexual power and stamina. This urge for penis enlargement is due to personal needs as well as partner`s needs. This is a common assumption in our society that a person with long and thick penis can satisfy his partner. Ayurveda has many precious herbal preparations for penis enlargement and these are proven.. Read more

Weight loss and hypo thyrodisim

asked by moonlight on 5 August 2010 23:33
Hello, I wanted to know if it is alright to take Divya Medohar Vati when I am taking English treatment for thyroid. Will it have any side effects and do i need to discontinue the english treatment if i am taking this. Secondly is this Vati sufficient to lose weight alo? Thanks... Read More
Expert's Advice (Dr.Vijay):- Hello, You can use Divya Medohar Vati for reduction of weight along with allopath medicines. There is no need to stop allopath medicines and you can continue regularly. Along wtih this you can also consume Divya Loki Juice to be consumed along with honey in the empty stomach and Triphala churnam daily Also, you can use Divya Kanchanar Guggulu for thyroid complaint For more details, you can contact.. Read more

Weight loss problem

asked by rupavir on 16 December 2011 0:47
guruji namaskar, i am 26 year old female my weight is about 100 i want to reduce my weight how it is possible for me to reduce weight abt 25 please guruji give me some idea or some medicine... Read More
Expert's Advice (Dr.Vijay):- Hello, There are many factors for weight gain, and especially in females, there are many reasons like hormonal imbalances and other associated complaints like diabetes, thyroidism or family history of similar complaints, hence, after analysing these factors, if you don’t have any possible illnesses, you may go for ayurvedic treatments, and other alternative therapies like siddha, homeopathy.. Read more

I want gain my weight

asked by jagmeet on 10 October 2012 23:21
sir....i m 6'2,and my weight is 73..i want to gain my weight atleast 8-10 kg..i tried so many times,so many medicines..but haven't got any positive result...kindly suggest me .how can i gain me.weight without any side effect...i'm married... Read More
Expert's Advice (Dr.Vijay):- Hello, Your Body Mass Index (BMI) is 20.7. This means your weight is within the Normal range based on your given weight and height. However, it is considered as normal weight range. As you are desiring to reduce 8 to 10 Kg weight is not advisable medically. However, if there is fat depositions, you may consume natural medicines that include ayurveda and other system of medicines and therapies.. Read more





Disclaimer - Information provided on this website is not meant to substitute for the advice provided by your own physician / medical professional. We assume no liability and expressly disclaims any responsibility for individuals health conditions.